Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    crombie09's Avatar
    crombie09 is offline Junior Member
    Join Date
    Jul 2002
    Location
    Texas
    Posts
    52

    Eql Profina help

    I am currently taking eql profina at 1ml ed (100mg prop and 75mg tren ). I am currently on day 7. I weighed myself and I'm down to 201 lbs. This is how I've injected:

    Day1- right glute
    Day2- left glute
    Day3- right quad
    Day4- left quad
    Day5- right delt
    Day6- left delt
    Day7-right glute

    Trying to inject in large muscles since I'm diluting with 1ml sterile oil in each injection.

    Question #1: Is this how you guys would inject or should I be going to a diff. set of muscle groups each time?

    Its not really helping the pain adding the sterile oil. I heat up the loaded syringe in a glass of hot water before I inject as well. I inject very slowly. After injecting, I rub the area for a while as well. The pain isn't horrible, it just hurts when I get touched in one of the areas I injected in or when I need to use that muscle. My entire body feels like its all bruised up. I wouldn't mind but it is effecting my workout regimen.

    Question #2: I can take the pain but I was told that after a while the pain was supposed to go away? How soon should the pain go away? Also why does the pain go away?

    Question #3: When should I start feeling this stuff kick in? Its day 7 and I can't tell any diff. Except that I'm sore everywhere I have injected.

    Thanks Guys- crombie09


    __________________
    crombie09@hushmail.com

  2. #2
    JasonNew-b's Avatar
    JasonNew-b is offline Associate Member
    Join Date
    Dec 2002
    Location
    In my house, with my wife and my kids...and my dog
    Posts
    215
    Tren usually takes about 3 weeks to kick in, at least for me it does. As for the Prop, dunno I've never done it, I've only used E for the test. You may be overly sensitive to the BA. That might be why you are so sore after injects? Just suck it up for now, once the Tren pumps kick in you won't care how sore the injects make you
    Good luck bro.

  3. #3
    sigrabbit's Avatar
    sigrabbit is offline Member
    Join Date
    Apr 2003
    Posts
    842
    I would say that the tren takes about three weeks, but you should notice the prop within a week or so. I found that tren only shots hurt like a charley horse for about four days before subsiding.

  4. #4
    pig pen is offline New Member
    Join Date
    Jun 2003
    Location
    CA
    Posts
    34
    i found that running tren only, took about a week before i could tell it was kicking in and believe me when it kicks in you know it. you will be sore that is normal but no longer then 3-5 days at the most per injection.

  5. #5
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    I feel that the reason the shots hurt for the first week or two, or at least hurt MORE than the rest of the cycle's shots, is because your body is not at all used to having a substance like BA introduced into it. The muscle sort of "panics", and your body is trying to tell you that something is wrong there. That is the purpose of pain. After about two weeks (from my exp.) your body will start to recognize the BA and give a kind of "you again?" type of response resulting in less pain and inflammation of the affected areas. This is just how I look at it and it's all coming off the top of my head.

    Also, for the first few weeks, I would stick to the injection schedule you are using, hitting the bigger muscles until the pain becomes lesser. Imagine how your leg feels for a few days after a quad inject, then imagine that in your bicep!

    -moto

  6. #6
    crombie09's Avatar
    crombie09 is offline Junior Member
    Join Date
    Jul 2002
    Location
    Texas
    Posts
    52
    Originally posted by motoxxxguy
    I feel that the reason the shots hurt for the first week or two, or at least hurt MORE than the rest of the cycle's shots, is because your body is not at all used to having a substance like BA introduced into it. The muscle sort of "panics", and your body is trying to tell you that something is wrong there. That is the purpose of pain. After about two weeks (from my exp.) your body will start to recognize the BA and give a kind of "you again?" type of response resulting in less pain and inflammation of the affected areas. This is just how I look at it and it's all coming off the top of my head.

    Also, for the first few weeks, I would stick to the injection schedule you are using, hitting the bigger muscles until the pain becomes lesser. Imagine how your leg feels for a few days after a quad inject, then imagine that in your bicep!

    -moto
    Thanks Moto, thats what I wanted to know -crombie09

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •